Alert archive / Texas / Freeze Warnings in 2018
Freeze Warning 7, NWS Brownsville, TX
NWS Brownsville, TX issued this freeze warning at Nov 13, 2018, 3:43 AM CST for 8 counties in Texas. It took effect at Nov 14, 2018, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2018, 3:43 AM CST (09:43 UTC)
- In effect from
- Nov 14, 2018, 12:00 AM CST
- Expired
- Nov 14, 2018, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -151 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
145 WWUS74 KBRO 130943 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 343 AM CST Tue Nov 13 2018 ...Strong Winds and Freezing Temperatures to Threaten the Area... .Strong winds in the wake of the cold front will continue to impact coastal portions of Deep South Texas through this afternoon. Temperatures overnight across the region will fall below freezing into Wednesday morning, with many locations potentially remaining below freezing for a few hours. TXZ251-254-132000- /O.UPG.KBRO.FZ.A.0003.181114T0600Z-181114T1500Z/ /O.NEW.KBRO.FZ.W.0007.181114T0600Z-181114T1500Z/ /O.CON.KBRO.WI.Y.0010.000000T0000Z-181114T0000Z/ Inland Kenedy-Inland Willacy- Including the cities of Sarita and Raymondville 343 AM CST Tue Nov 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... The National Weather Service in Brownsville has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CST Wednesday. The Freeze Watch is no longer in effect. * TIMING...Now through 6 PM Tuesday for the Wind Advisory, and midnight Tuesday to 9 AM CST Wednesday for the Freeze Watch. * WINDS...North to northwest 25 to 40 mph with gusts to 45 mph. * WIND IMPACTS...Lightweight and unsecured objects will be easily blown around and possibly damaged. Small tree damage may occur. Driving may become difficult, especially in high profile vehicles on east to west roads and highways. * TEMPERATURE...29 degrees to 32 degrees Wednesday morning. * TEMPERATURE IMPACTS...Below freezing temperatures could harm unprotected pets, plants, and pipes. Also, dress in layers, with a wind resistant outer layer. Wear a hat, and mittens or insulated gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ248>250-252-253-353-132000- /O.UPG.KBRO.FZ.A.0003.181114T0600Z-181114T1500Z/ /O.NEW.KBRO.FZ.W.0007.181114T0600Z-181114T1500Z/ Zapata-Jim Hogg-Brooks-Starr-Southern Hidalgo-Northern Hidalgo- Including the cities of Zapata, Hebbronville, Falfurrias, Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, Weslaco, and San Manuel 343 AM CST Tue Nov 13 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... The National Weather Service in Brownsville has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CST Wednesday. The Freeze Watch is no longer in effect. * TEMPERATURE...29 degrees to 32 degrees Wednesday morning. * TEMPERATURE IMPACTS...Below freezing temperatures could harm unprotected pets, plants, and pipes. Also, dress in layers, with a wind resistant outer layer. Wear a hat, and mittens or insulated gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TXZ255>257-351-132000- /O.CON.KBRO.WI.Y.0010.000000T0000Z-181114T0000Z/ Inland Cameron-Coastal Willacy-Coastal Cameron-Coastal Kenedy- Including the cities of Brownsville, Harlingen, Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, and Laguna Vista 343 AM CST Tue Nov 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...Now through 6 PM Tuesday for the Wind Advisory. * WINDS...North to northwest 25 to 40 mph with gusts to 45 mph. * WIND IMPACTS...Lightweight and unsecured objects will be easily blown around and possibly damaged. Small tree damage may occur. Driving may become difficult, especially in high profile vehicles on east to west roads and highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Hallman
5 follow-up statements
132 WWUS74 KBRO 131049 AAA NPWBRO URGENT - WEATHER MESSAGE...UPDATED National Weather Service Brownsville TX 449 AM CST Tue Nov 13 2018 ...Strong Winds and Freezing Temperatures to Threaten the Area... .Strong winds in the wake of the cold front will continue to impact coastal portions of Deep South Texas through this afternoon. Temperatures overnight across the region will fall below freezing into Wednesday morning, with many locations potentially remaining below freezing for a few hours. TXZ251-254-132000- /O.CON.KBRO.FZ.W.0007.181114T0600Z-181114T1500Z/ /O.CON.KBRO.WI.Y.0010.000000T0000Z-181114T0000Z/ Inland Kenedy-Inland Willacy- Including the cities of Sarita and Raymondville 449 AM CST Tue Nov 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TIMING...Now through 6 PM for the Wind Advisory, and midnight tonight to 9 AM CST Wednesday for the Freeze Warning. * WINDS...North to northwest 25 to 40 mph with gusts to 45 mph. * WIND IMPACTS...Lightweight and unsecured objects will be easily blown around and possibly damaged. Small tree damage may occur. Driving may become difficult, especially in high profile vehicles on east to west roads and highways. * TEMPERATURE...29 degrees to 32 degrees Wednesday morning. * TEMPERATURE IMPACTS...Below freezing temperatures could harm unprotected pets, plants, and pipes. Also, dress in layers, with a wind resistant outer layer. Wear a hat, and mittens or insulated gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ248>250-252-253-353-132000- /O.CON.KBRO.FZ.W.0007.181114T0600Z-181114T1500Z/ Zapata-Jim Hogg-Brooks-Starr-Southern Hidalgo-Northern Hidalgo- Including the cities of Zapata, Hebbronville, Falfurrias, Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, Weslaco, and San Manuel 449 AM CST Tue Nov 13 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TEMPERATURE...29 degrees to 32 degrees Wednesday morning. * TEMPERATURE IMPACTS...Below freezing temperatures could harm unprotected pets, plants, and pipes. Also, dress in layers, with a wind resistant outer layer. Wear a hat, and mittens or insulated gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TXZ255>257-351-132000- /O.CON.KBRO.WI.Y.0010.000000T0000Z-181114T0000Z/ Inland Cameron-Coastal Willacy-Coastal Cameron-Coastal Kenedy- Including the cities of Brownsville, Harlingen, Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, and Laguna Vista 449 AM CST Tue Nov 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...Now through 6 PM for the Wind Advisory. * WINDS...North to northwest 25 to 40 mph with gusts to 45 mph. * WIND IMPACTS...Lightweight and unsecured objects will be easily blown around and possibly damaged. Small tree damage may occur. Driving may become difficult, especially in high profile vehicles on east to west roads and highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Hallman
807 WWUS74 KBRO 131657 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 1057 AM CST Tue Nov 13 2018 ...Freezing Temperatures Threaten the Area Tonight... ...Strong winds diminishing... .Strong winds in the wake of the cold front continue to diminish with high pressure gradually building southward. A few higher gusts are expected but should remain below wind advisory levels. As the surface high continues to build south clearing skies and allowing winds to further diminish, temperatures should approach freezing by midnight and drop a few degrees below freezing overnight. TXZ251-254-140100- /O.CAN.KBRO.WI.Y.0010.000000T0000Z-181114T0000Z/ /O.CON.KBRO.FZ.W.0007.181114T0600Z-181114T1500Z/ Inland Kenedy-Inland Willacy- Including the cities of Sarita and Raymondville 1057 AM CST Tue Nov 13 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... ...WIND ADVISORY IS CANCELLED... The National Weather Service in Brownsville has cancelled the Wind Advisory. * TEMPERATURE...29 degrees to 32 degrees Wednesday morning. * TEMPERATURE IMPACTS...Below freezing temperatures could harm unprotected pets, plants, and pipes. Also, dress in layers, with a wind resistant outer layer. Wear a hat, and mittens or insulated gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TXZ255>257-351-131800- /O.CAN.KBRO.WI.Y.0010.000000T0000Z-181114T0000Z/ Inland Cameron-Coastal Willacy-Coastal Cameron-Coastal Kenedy- Including the cities of Brownsville, Harlingen, Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, and Laguna Vista 1057 AM CST Tue Nov 13 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Brownsville has cancelled the Wind Advisory. Northwest winds 18 to 25 mph with occasional gusts up to 35 mph. $$ TXZ248>250-252-253-353-140100- /O.CON.KBRO.FZ.W.0007.181114T0600Z-181114T1500Z/ Zapata-Jim Hogg-Brooks-Starr-Southern Hidalgo-Northern Hidalgo- Including the cities of Zapata, Hebbronville, Falfurrias, Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, Weslaco, and San Manuel 1057 AM CST Tue Nov 13 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TEMPERATURE...28 degrees to 32 degrees Wednesday morning. * TEMPERATURE IMPACTS...Below freezing temperatures could harm unprotected pets, plants, and pipes. Also, dress in layers, with a wind resistant outer layer. Wear a hat, and mittens or insulated gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
278 WWUS74 KBRO 132030 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 230 PM CST Tue Nov 13 2018 ...Freezing Temperatures Threaten the Area Tonight... .Clear skies, strong high pressure and slowly diminishing winds to allow for temperatures to plummet after sunset and fall to or below freeze across all areas of Deep South Texas and Rio Grande Valley with exception to the immediate coast. As the clouds depart to the east surface heating to radiate into the atmosphere with temperatures falling steadily through the evening. Temperatures across the Northern and Western Ranchlands to dip below freezing shortly around or shortly after midnight with the Rio Grande Valley seeing freezing temperatures closer to sunrise when winds are at their lowest. TXZ255-140600- /O.EXA.KBRO.FZ.W.0007.181114T0600Z-181114T1500Z/ Inland Cameron- Including the cities of Brownsville and Harlingen 230 PM CST Tue Nov 13 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... The National Weather Service in Brownsville has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CST Wednesday. * TEMPERATURE...28 degrees to 32 degrees for late Tuesday night through Wednesday morning. 3 to 8 hours of temperatures at or below freezing can be expected. * TEMPERATURE IMPACTS...Below freezing temperatures could harm unprotected pets, plants, and pipes. Also, dress in layers, with a wind resistant outer layer. Wear a hat, and mittens or insulated gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TXZ248>254-353-140600- /O.CON.KBRO.FZ.W.0007.181114T0600Z-181114T1500Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Northern Hidalgo- Including the cities of Zapata, Hebbronville, Falfurrias, Sarita, Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, Weslaco, Raymondville, and San Manuel 230 PM CST Tue Nov 13 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST WEDNESDAY... * TEMPERATURE...30 degrees to 32 degrees Wednesday morning. 2 to 3 hours of temperatures at or below freezing can be expected. * TEMPERATURE IMPACTS...Below freezing temperatures could harm unprotected pets, plants, and pipes. Also, dress in layers, with a wind resistant outer layer. Wear a hat, and mittens or insulated gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
941 WWUS74 KBRO 140404 AAA NPWBRO URGENT - WEATHER MESSAGE...UPDATED National Weather Service Brownsville TX 1004 PM CST Tue Nov 13 2018 ...Freezing Temperatures Threaten the Area Tonight... .Clear skies, strong high pressure and slowly diminishing winds will allow temperatures to continue to plummet and fall to or below freezing across all areas of Deep South Texas and the Rio Grande Valley with the exception of the immediate coast. Temperatures across the northern and western Ranchlands will dip below freezing shortly around or shortly after midnight with the Rio Grande Valley seeing freezing temperatures closer to sunrise Wednesday morning when winds are at their lowest. TXZ248>255-353-141200- /O.CON.KBRO.FZ.W.0007.181114T0600Z-181114T1500Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Northern Hidalgo- Including the cities of Zapata, Hebbronville, Falfurrias, Sarita, Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, Weslaco, Raymondville, Brownsville, Harlingen, and San Manuel 1004 PM CST Tue Nov 13 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * TEMPERATURES...28 degrees to 32 degrees. Between 2 and 8 hours of temperatures at or below freezing can be expected depending on location in Deep South Texas and the Rio Grande Valley. * TEMPERATURE IMPACTS...Below freezing temperatures will harm unprotected pets, plants, and pipes. Also, dress in layers, with a wind resistant outer layer. Wear a hat, and mittens or insulated gloves. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ TOMASELLI
910 WWUS74 KBRO 141024 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 424 AM CST Wed Nov 14 2018 ...Freezing Temperatures Threaten the Area This Morning... .Clear skies and light winds have helped temperatures fall to near or below freezing this morning across most of Deep South Texas. Temperatures will begin to rise mid morning and the Freeze Warning will be allowed to expire as expected. TXZ248>255-353-141500- /O.CON.KBRO.FZ.W.0007.000000T0000Z-181114T1500Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Northern Hidalgo- Including the cities of Zapata, Hebbronville, Falfurrias, Sarita, Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, Weslaco, Raymondville, Brownsville, Harlingen, and San Manuel 424 AM CST Wed Nov 14 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TEMPERATURES...28 degrees to 32 degrees. * TEMPERATURE IMPACTS...Dress in layers this morning on the way to school or work with a jacket or coat, hats, and mittens or insulated gloves. Motorists are advised to allow their windshields time to defrost completely before trying to drive. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Hallman
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this freeze warning went out at Nov 13, 3:40 AM CST, 3 minutes earlier.
Area forecast discussion, Nov 13, 3:40 AM CST, 3 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
340 AM CST Tue Nov 13 2018
.SHORT TERM (Now through Wednesday): Strong northerly winds
continue this morning into this afternoon before conditions begin
to slowly improve from west to east. Western extent of Wind
Advisory may only briefly reach criteria late this morning into
early afternoon, while the lower Texas coast continues to
experience gusts near 40 mph or higher.
As the wind threat begins to diminish and additional cold air
works into the region, our attention shifts to temperatures and
the winter weather hazards. Have upgraded the Freeze Watch to a
Freeze Warning with growing confidence in most locations dipping
to and below freezing overnight into Wednesday morning. Areas
along the border in the mid and lower Rio Grande Valley may only
flirt with 32 degrees. Have kept freeze headlines out of Cameron
County for this package, however, northern and western portions of
the county may dip to or just below freezing at times.
Wind chill values fall into the low and mid 20s across portions
of the mid and lower Rio Grande Valley overnight into Wednesday
morning. Have issued a Wind Chill Advisory for Inland Cameron,
Inland Willacy, and Hidalgo counties late tonight into Wednesday
morning. The advisory may need to be extended along the coast into
Inland Kenedy county and portions of the northern ranchlands.
Exposure to these conditions, regardless of headlines, will be
dangerous. Messaging toward looking after and protecting people,
pets, plants, and pipes should continue.
At this time, do not expect any of the light precipitation along
the coast and into the mid valley to continue beyond this
afternoon, despite numerous requests and pleading from our local
winter weather fans.
LONG TERM (Wednesday night through Monday): High pressure over
head will settle in and moderate. Models bumped up overnight low
temps a skosh Wednesday night/Thursday morning, so no freeze watch
at the moment. Low temps will be just above freezing, though
can't rule out isolated sub freezing marks. With relatively light
winds, wind chill should not be near any critical values. Thursday
will be mostly sunny with high temperatures rebounding into the
60s. The warming trend and dry weather will continue into the
early part of the weekend...Saturday. Southeast return flow will
bring a few showers back over the area from the south Saturday
night, while a cold front pushes south into central Texas. Chance
of rain will continue Sunday into Sunday night as moisture pools
ahead of the front. Temps will continue to be cool, with 50s and
60s Saturday and Sunday nights, with 70s on Sunday. Winds will
back Sunday into Sunday night to northeast, but a coastal trough
will set up on Monday, helping to keep rain over the area. Temps
will cool a few degrees Sunday night through Tuesday, but impacts
from the Sunday front should be modest.
&&
.MARINE:
Now through Wednesday: Gale force winds and hazardous seas
continue through this afternoon across all coastal waters and into
this evening offshore. Winds begin to diminish this evening
through Wednesday. Small Craft Advisories are expected to follow
the Gale Warning by this evening across all Gulf waters, with bay
conditions improving late Wednesday.
Wednesday night through Saturday night: High pressure will spread
over the area early on, with steadily improving conditions. Moderate
north winds and seas Wednesday night will settle down to light/low
by Friday, becoming light/low to moderate southeast going into the
weekend as overhead high pressure shifts east.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 49 37 55 38 / 40 10 10 0
BROWNSVILLE 51 33 59 36 / 40 10 10 0
HARLINGEN 50 30 58 33 / 30 10 10 0
MCALLEN 52 33 60 35 / 20 10 10 0
RIO GRANDE CITY 52 31 59 34 / 10 0 0 0
SOUTH PADRE ISLAND 51 42 58 45 / 50 10 10 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Wind Advisory until 6 PM CST this evening for TXZ251-254>257-351.
Freeze Warning from midnight tonight to 9 AM CST Wednesday for
TXZ248>254-353.
Wind Chill Advisory from midnight tonight to 9 AM CST Wednesday
for TXZ253>255-353.
GM...Gale Warning until 6 PM CST this evening for GMZ130-132-135-150-
155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
56/54Hazardous weather outlook, Nov 12, 4:41 PM CST, 11 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 441 PM CST Mon Nov 12 2018 TXZ248>257-351-353-132300- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 441 PM CST Mon Nov 12 2018 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight A Wind Advisory is in effect for all of Cameron, Willacy, and Kenedy Counties until 6 PM CST Tuesday. There is a high risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Freeze Watch is in effect for all of Deep South Texas and the Rio Grande Valley except all of Cameron County and the coastal portions of Willacy and Kenedy Counties from midnight Tuesday until 9 AM CST Wednesday. An elevated risk of rip currents is likely at the local beaches Tuesday through Thursday and again on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will not be needed. GMZ130-132-135-150-155-170-175-132300- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 441 PM CST Mon Nov 12 2018 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight A Gale Warning is in effect for the Laguna Madre and Gulf of Mexico waters from 0 to 60 nautical miles offshore until 6 PM CST Tuesday. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Small Craft Advisory is likely to be needed for portions or all of the Lower Texas coastal waters Tuesday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will not be needed. TOMASELLI
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 3:58 AM CST | Wind Chill Advisory | BRO | Cameron, Hidalgo, Willacy | 29 hr |
| Nov 13, 9:14 AM CST | Small Craft Advisory for Winds | BRO | 13 hr | |
| Nov 13, 4:16 PM CST | Small Craft Advisory | BRO | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.